# SDR SWAA981856

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND ANGLE TO BS 178 BULKHEAD CRACKED, LBL 26-29 AT STR 17 LT AND RBL 26-29, AT STR 17 RT.  REPAIRED PER BOEING SRM.
